Hi my name is maggie and im a fairly healthy child. i am 14. about two days ago i woke up and i had a little bit of a sinusy thing going on, no big deal, so i took some meds for it. the only problem being that they didnt work like they normally would, but they worked a little bit, so i didnt worry. the next day i wake up and my upper lip feels really weird. i look in my mirror and the middle of my upper lip is swollen for no good reason! whats wrong?? plus now its leakin a little bit of fluid, so i have a napkin to wipe it off.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?